# SDR IPXA2019121324935

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149N711177
- Condition: Damaged
- Location: Wing To Body Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGD687952: LT WING TO FUSELAGE FAIRING PANEL DENT & DELAMINATION REPAIRREPAIR FOR WING TO BODY PNLY 193AL ACCOMPLISHED IAW UPS 757 SRM 51-70-05-0G PAR 4C GENERAL.
